セレスタミン^【○!R】を長期内服し休薬後に重症自己免疫性肝炎を発症した1例 A case of severe autoimmune hepatitis triggered by discontining long term Celestamine^【○!R】 treatment

この論文にアクセスする

この論文をさがす

著者

抄録

症例は70歳男性.平成13年から慢性副鼻腔炎にて近医よりセレスタミン<sup>®</sup>(1錠)を処方されていた.自己判断にて平成16年10月末に内服を中止し,11月初旬より嘔気,全身掻痒感および尿黄染が見られたため入院となった.血液検査および経過より自己免疫性肝炎と診断した.入院時は全身状態が良好でありUDCA(600mg/日)の内服で経過観察していたが数日後に急激な全身状態および検査成績の悪化を認め,PSL(30mg/日)の内服に変更し救命した.肝生検の病理組織像では,炎症細胞浸潤とロゼット形成を認めた.本症例は,長期間内服したステロイド剤(セレスタミン<sup>®</sup>)を中止したことが自己免疫性肝炎の顕在化および重症化の引き金となったと考えられた.また,病理組織で著明な鉄沈着を認め,これが自己免疫性肝炎の増悪に関与した可能性もあり,今後更なる検討が必要であると考える.<br>

The patient was a 70-year-old man. He had been treated with Celestamine<sup>®</sup> about three years for his chronic sinusitis. He was admitted to our hospital for his clinical symptoms including nausea, pruritus, and yellow urine. We diagnosed autoimmune hepatitis from the examinations and clinical course. At first, we treated him with UDCA (600mg/day). His general condition was not well for several days, so we then treated him with PSL (30mg/day), where upon he improved. The pathological findings showed inflammation cell permeation and rosette formation. It was thought that his discontinuation of Celestamine<sup>®</sup> triggered deterioration resulting in serious autoimmune hepatitis. Moreover, much remains unclear as to the implications of the excess iron deposits in liver tissue in terms of autoimmune hepatitis. Thus, further investigations are necessary in this regard.<br>

収録刊行物

  • 肝臓 = ACTA HEPATOLOGICA JAPONICA  

    肝臓 = ACTA HEPATOLOGICA JAPONICA 47(7), 341-346, 2006-07-25 

    The Japan Society of Hepatology

参考文献:  12件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018264653
  • NII書誌ID(NCID)
    AN00047770
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    04514203
  • NDL 記事登録ID
    7991007
  • NDL 雑誌分類
    ZS21(科学技術--医学--内科学)
  • NDL 請求記号
    Z19-130
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ